I have had a full recovery from schizoaffective disorder from a Phase II, study antipsychotic, glycine, a glutamate antangonist (the tag depicts the glycine molecular process). I am hoping that the medical community will be more interested in this class of medications a
[More]s they make their way through the studies as they do not cause tardive dyskinesia, diabetes or extra pyramidal side effects and they are finding they are more effacacious. However, I already have severe forms of tardive dyskinesia, including tardive psychosis, tardive dysphrenia and tardive dysmentia which I am under standard clinical study for as a criteria. I also have atypical catatonia which may be a part of this spectrum. I am on several muscle relexants, Klonopin, Catapres and 3 natural remedies in clinical study for tardive, rhodiola, ginkgo and Piracetam but am seeking more effective treatments as although I've mentally recovered my tardive conditions severely limit my life and functioning although two newly identified treatment Vimpat and Lovaza have shown some promise as a first use in this regard. Every treatment I take is under strict psychiatric supervision. I volunteer doing benefits and other advocacy, including systems advocacy
Thank you for everything! Thank you for responding to my question I need to clarify I don't have schizophrenia my psyc dr prescribed abilify as an add on to an anti depressant I have been taking it approx ten years. Every time it try to come off of it I get the same problem my psyc D r just persuades me to go back on it. He has moved out of town and my GP has been prescribing my meds I have an appt. with him today to talk about this I am really anxious that he will take me seriously and help me because I do not want to take abilify again. I have printed off your reply and other info I found about this. I like your art work my hobby is oil painting mainly portraits.
Thank you for everything! Been missing you, haven't exactly been on here much, mostly trackers and journals and one very good friend seeing me through some tough stuff. How are you? Always appreciate all your help, you sure have gotten me out of a pinch at times when I didn't know what to do.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.